# SDR C2XA09IA232

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 15,726 hours, 8,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, B

## Discrepancy

MEM - FLIGHT 2859 - THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT.  THE CREW DISCHARGED THE BAGGAGE FIRE BOTTLES AS A PRECAUTION.  PERFORMED AN EMERGENCY DESCENT, AND LANDED AT MEM WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  REMOVED AND REPLACED THE BAGGAGE FIRE BOTTLES, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
